American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nobukazu Otsuki and Sintaro Suzuki. On a certain class of linear Hamiltonian maps. Proc. Amer. Math. Soc. 134 (2006) 3637-3644. MR 2240677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tanya Schmah. Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001) 1169-1177. MR 1709765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Abia and J. M. Sanz-Serna. Partitioned Runge-Kutta methods for separable Hamiltonian problems . Math. Comp. 60 (1993) 617-634. MR 1181328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. de la Llave, J. M. Marco and R. Moriyón. Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation. Bull. Amer. Math. Soc. 12 (1985) 91-94. MR 766961.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia